- This topic has 5 replies, 4 voices, and was last updated by .
October 30, 2008 at 8:13 am #22915banefulskittles
Ok so i was on yaz for about 3 months, on the third month i skipped a few pills. No period showed up for that month. Then i just stopped taking it because i heard of many girls not getting a period on that pill, a month has passed and no period yet. I’m basically going on 3 months with no period. I’ve had two blood tests done and both came back neg, done tons of hpts and still no sign. I read a lot of stories about girls not finding out till they’re like 5-7 months preggo, is this possible? and could this be happening to me????? please help!!!!October 30, 2008 at 10:31 pm #22923slbabe8
It sounds like maybe your cycle is just off due to the new birth control.If you were pregnant it def would have shown up on the blood tests or the hpts, esp if 3 months have passed.You should wait until next month and if you still don’t have a period I would see your doctor and he or she can give you more info about Yaz and let you know if that is the cause for the irregular periods.Hopr this helps a little and good luck!October 30, 2008 at 10:40 pm #22924BestBdayGiftEver
well since on that pill u dnt get ur period[[am i rite]] u wnt get it again til it leave s ur system fully..ur body is prolly working overtime to get everything baq to normal n controlled..u shuld relax..plus u prolly arent pregnant since u took the pill n so so so..jus wait..ma mom put mi on the shot after ma abortion..this is ma first and last shot..im jus scared that i cant get pregnant cuz i read stories of ppl not being able to get pregnant for yrs n we wanna start trying in august..jus relax u mite have to take the regular pill to regulate ur periodOctober 31, 2008 at 1:22 am #22927Anonymous
More than likely it is you stressing out about it and causing a delay or a false pregnancy, OR it could mean that you are irregular or have a problem. I would talk to a gynocologist about this. It could be dangerous to you! This could also be related to the birth control pills side effects. It takes a while for the hormones to get out of your system.
Good luck and keep us updated.October 31, 2008 at 11:21 am #22930Ray849
The pill could have been intefering with your cycle which COULD most probably explain why you missed you period. If you said you took all the tests and they came out negetive maybe you shouldnt be stressing…but if i were you i’d go see a doctor, because not getting your period for so long and knowing that theres no reason for it being late is of a great concern…October 31, 2008 at 6:19 pm #22935Anonymous
It is very unlikely that a blood test result would be false. If you are really worried about it just go to a OB/GYN and see what she says.
Keep us updated, ok?
- The forum ‘Pregnancy Questions and Symptoms’ is closed to new topics and replies.